# SDR WRLA2007088

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C+12A CHECK, EGAT MECHANIC FOUND CRACK ON RIGHT HAND WING FIXED LEADING EDGE NOSE SKIN AT STA XOS=906.   09-26-07   PERFORM NDT/ET FOR REWORK AREA REF JC 0032337. REPAIR CRACK AREA PER MD-11 SRM 57-10-00 FIG.41 VOL.1 REV.40.
